This is a strange thing for me to have to say but I think I’m going to have to start eating MORE.
I was just saying on my main blog that ever since I started taking a new medication for my migraines (that’s working for the most part) I’ve been losing weight.
The medication has a lot of side effects and I think I’ve been experiencing most of them. LOL Tingling hands and feet, brain fog, weird vision – ie bright peripheral flashes, trouble finding words, slurring, tiredness, anorexia (lack of appetite), taste perversion (food and drink tastes funny or bad) and of course weight loss. The weight loss may be a simple result of all the side effects making me feel so weird, and of course of having less of an appetite and then when I do try to eat or drink anything it tastes weird, different or just not as good as it used to taste.
The company that makes this migraine medication (actually it’s a drug for epilepsy) actually tried to get it approved as a diet medication but that didn’t work out because of all the other side effects I think.
Anyway … as it stands … I did have some extra weight on me when I started taking this medication but now, as a result of all of the side effects and the weight loss I know I won’t be doing a search for diet pills that really work any time soon … because I’ve lost at least 12 pounds in the last three weeks. Maybe more – the last time I was weighed was at my doctors office and most doctors scales seem to be set a little higher so I might have really lost 15+ pounds.
If this keeps up I’m going to be skinny! So … I think I’d better start eating more often … small snacks every couple of hours just to make sure I’m eating. I’m actually forgetting to eat – that’s not good!